# SDR 99ZZZX3479

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78RE
- Make and model: Beech 58
- Aircraft serial: TH371
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 98810017235M50D7
- Condition: Failed
- Location: Gearbox
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRB - LANDING GEAR WOULD NOT EXTEND, TRIPPED CIRCUIT BREAKER.  LANDING GEAR GEARBOX JAMS AT GEAR UP POSITION, SUSPECT DYNAMIC BREAK RELAY NOT STOPPING GEAR MOTOR SOON ENOUGH.  REMOVED AND REPLACED GEARBOX AND RELAY.  OPS CHECKS GOOD.
